EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-3011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
10/31/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2014 and then experienced a revision surgical procedure on (b)(6) 2022 approximately 8 year and 6 months after initial implant.No images of the devices are provided.The device will not be returned.There is no other information available.
Additional Manufacturer Narrative
H6: corrected health effect - clinical code, component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.